# SDR CALA2025070706261

- Difficulty date: July 2, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 98,963 hours, 21,329 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N103078
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. FR 1500 R/SID E STRG 27 HAS FREE FLANGE AREA WITH DRILLED HOLE.  REPAIR WAS PERFORMED ON AFT CARGO COMP FR 1500 R/SIDE STR 27 IAW WORK PER UAL EC/RA:5360-01976 AND VT MAE EA 757-5360-13-A3989 RE V-. REF: NR 128606.
